# SDR AUS20030434

- Difficulty date: April 24, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Engine: Ge CFM56*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7592113101
- Condition: Faulty
- Location: Hyd System
- Part time: 3,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC RESERVOIR PRESSURE MODULE FILTER SUSPECT FAULTY.
